Approximation properties of vector valued functions.
Buck, R. C.
Pacific J. Math., Tome 55 (1974) no. 2, p. 85-94 / Harvested from Project Euclid
Publié le : 1974-05-14
Classification:  46E40
@article{1102911782,
     author = {Buck, R. C.},
     title = {Approximation properties of vector valued functions.},
     journal = {Pacific J. Math.},
     volume = {55},
     number = {2},
     year = {1974},
     pages = { 85-94},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102911782}
}
Buck, R. C. Approximation properties of vector valued functions.. Pacific J. Math., Tome 55 (1974) no. 2, pp.  85-94. http://gdmltest.u-ga.fr/item/1102911782/